# SDR RAIA201305180002

- Difficulty date: May 18, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145829
- Aircraft time: 22,335 hours, 20,772 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE CREW REPORTED HYD SYS 1 HAD A LOW FLUID QTY WARNING MESSAGE.   THE SYS SLOWLY DROPPED TO ZERO.  AFTER ABOUT 20 MINUTES THE CREW REPORTED HYD SYS 1 WAS LOST.   CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND R & R THE NR 1 ENGINE HYD PUMP.  SERVICED THE HYD SYS.  SYS LEAK AND OPS CHECKED GOOD.
